could be bloat
I took my 2nd shot of omnadren.,same as 1st shot.arm felt like some one punched me.last bout two days then its gone.went to the gym killed it chest and legs.i ve never hit the weights like that b4.next day my feet and hands a lil swollen .injection site is fine.$o know its not cellulitus.anyone experiance anything like this?
could be bloat
I never got that but when I took omna my heart got tachicardic. Raced like a mofo. That is some strong shyt..I won't be using that again.
Sent from my MB860 using Tapatalk
your body is not use to the prop.
See how many of us are different. Ive been on prop for years straight and I dont get bloated and my feet and hands are fine stuff just hits us different but mabey you should go see your doc and have some blood drawn and see how everything is. Dont take this stuff for granted
Thnx!i guess I will set up some blood with the doc.i never ran o`s b4 ,someone said sounds like edema hope not.also hope its not a allergic reaction.but if it was a allergic reaction wouldnt it have showed up after the 1st inject?
Sounds a bit like right side heart failure. Go get checked out asap.
Also your kidneys might be taking a ass kicking.
Last edited by FUZO; 09-15-2011 at 08:43 AM.
What's your water intake? I never had problems like this on prop.
sloppy I dont get water rentention either from prop but he's uising omandren not prop.And prop and omadrens have to different characteristics. And I wonder if he gets tired from lifting easier from the omadrens. My buddies would get horible acne from omadrens
1 milliliter of Omnadren 250 contains:
30mg testosterone propionate
60mg testosterone phenylpropionate
60mg testosterone isocaproate
100mg testosterone caproate
Well if he is having more then usualy water retention just go see a doc why does everyone wait. See alot of members say just wtch it for awhile see if it gets better or this or that, NO get up go to the doc or the emergency room tell them what you do and have them do there tests. Peace of mind is better then being deadpresence of water retention alone is not a great indicator of right sided heart failure